MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25026UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a lesion located in the distal right coronary artery (rca).The lesion exhibited moderate tortuosity and severe calcification with 95% stenosis.The device was inspected with no issues noted.Negative prep was not carried out.Step up pre-dilation was carried out.A guide liner was used to aid delivery.Resistance was encountered when advancing the device however excessive force was not used.The device did not pass through any previously deployed stent.It was reported that following failed delivery stent dislodgement occurred during pullback while entering the guide liner.The stent was removed with a snare.No patient injury was reported.
 
Additional Manufacturer Narrative
Device evaluation summary: the delivery system was not returned with the dislodged stent.Deformation was evident to the dislodged stent.Tissue was visible en twined within the stent.Lot number confirmed based on returned stent matching the reported event.Additional information: no difficulties noted when removing the protective sheath.A non-medtronic guideliner was used to aid delivery.The inflation device remained on a neutral pressure during delivery of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9271366
Report Number9612164-2019-04613
Device Sequence Number129343
Product Code NIQ
UDI-Device Identifier00643169556836
UDI-Public00643169556836
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2020
Device Catalogue NumberRONYX25026UX
Device Lot Number0009452595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR